| Model Number |
10839681 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/22/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
B.3.Date of event: unknown.The date received by manufacturer has been used for this field.H3.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Multiple lot numbers: there were multiple lot numbers reported to be involved.The information for each additional lot number is as follows: d.4.Medical device lot #: 21109122 d.4.Medical device expiration date: 25-oct-2024 h.4.Device manufacture date: 25-oct-2021 d.4.Medical device lot #: 21099260 d.4.Medical device expiration date: 28-sep-2024 h.4.Device manufacture date: 02-sep-2021.
Event or Problem Description
It was reported that the bd alaris extension set experienced leakage.The following information was provided by the initial reporter: (extension set leaking refer pr 7930267).Event 1: leaking from tri port ext set w/ll dehp free, lot number: 21109122 event 2: leaking from tri port ext set w/ll dehp free, lot number: 21099260.
Event or Problem Description
It was reported that the bd alaris extension set experienced leakage.The following information was provided by the initial reporter: (extension set leaking refer pr (b)(4)).Event 1: leaking from tri port ext set w/ll dehp free, lot number: 21109122.Event 2: leaking from tri port ext set w/ll dehp free, lot number: 21099260.
Additional Manufacturer Narrative
H6: investigation summary: the customer reported the extension set was leaking, and returned one photo of the incident.The photo verifies the separation at the outlet tubing to trifuse hub.The root cause of the incident could not be determined without the sample for investigation.Device history record review for model 10839681 lot numbers 21099260 and 21109122 was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.H3 other text : see h10.